Journal of Inequalities and Applications
In this note, inequalities for length biased and the original residual life function and equilibrium distribution function with monotone hazard rate and mean residual life functions are derived. We also obtain estimates of the length biased probability density function and hazard function under random censoring. Finally, the Bayesian exponential reliability estimate under length biased sampling using a conjugate prior for the scale parameter is given.
Oluyede, Broderick O..
"On Some Length Biased Inequalities for Reliability Measures."
Journal of Inequalities and Applications, 5 (5): 447-466.